Publication: Optimal Control of the Inhomogeneous Relativistic Maxwell--Newton--Lorentz Equations
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Optimal Control of the Inhomogeneous Relativistic Maxwell--Newton--Lorentz Equations

- Article in a journal -
 

Area
Optimal Control

Author(s)
C. Meyer , S. M. Schnepp , O. Thoma

Published in
SIAM Journal on Control and Optimization

Year
2016

AD Tools
ADiMat

BibTeX
@ARTICLE{
         Meyer2016OCo,
       author = "C. Meyer and S. M. Schnepp and O. Thoma",
       title = "Optimal Control of the Inhomogeneous Relativistic {M}axwell--{N}ewton--{L}orentz
         Equations",
       journal = "SIAM Journal on Control and Optimization",
       volume = "54",
       number = "5",
       pages = "2490--2525",
       year = "2016",
       doi = "10.1137/14100083X",
       ad_area = "Optimal Control",
       ad_tools = "ADiMat"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)